# SDR ASOA2013120309531

- Difficulty date: November 7, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,677 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL CORRODED    REPAIRED IAW REO 601R-53-00-526.
